Mean square error optimal completeness estimator Eph2 of probability

Andrzej Piegat, Marek Landowski

Download PDF

Citation:

A. Piegat, M. Landowski, "Mean square error optimal completeness estimator Eph2 of probability", Journal of Theoretical and Applied Computer Science, vol. 7, no. 3, pp. 3-20, 2013.

Export to BibTex

Keywords:

probability, probability estimation, completeness interpretation of probability, probability interpretations, single-case problem

Abstract:

The paper presents the optimal estimator of probability for the binomial and multinomial case that was called "completeness estimator Eph2" and theoretical proof of its optimality. The estimator accuracy was compared with accuracy of the universally used frequency estimator. The comparison was realized both theoretically and experimentally. Both comparison ways show superiority of the completeness estimator Eph2 over the frequency estimator frh = nh/n. A prooved solution of the single case problem is given.